# SDR C2XA96CL021

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3242 - CREW REPORTED AFTER LANDING GEAR EXTENSION, NOSE GEAR LIGHT DID NOT ILLUMINATE.  THE CREW RECEIVED NO WARNING HORN WITH THE POWER REDUCED OR WITH FLAPS SET AT 35 DEGREES, THE LIGHT TESTED PROPERLY WITH THE PRESS-TO-TEST SWITCH.  THE LIGHT DID ILLUMINATE AFTER CYCLING THE LANDING GEAR 3 TIMES.  MAINTENANCE INSPECTED AIRCRAFT AND CLEANED NOSE GEAR DOWNLOCK SWITCH, OPERATIONAL CHECKS WERE GOOD IAW B1900D MM 32-30-00.  THE ACFT RELEASED FOR SERVICE.  (X)
